Weby shortcut 1a5a9004da81162f034eff2fc7a06c396dfddb022021fd13958735cc25a4882f

Publications

Atualizado em 20/09/17 11:52.

Preprints (Scholar Google Citations click here)

4. BENTO, G. C.; FERREIRA, O. P.; PEREIRA, Y. R. L. Proximal Point Method for Vector Optimization on Hadamard Manifolds, working paper, 2015. (pdf).

3. FERREIRA, O. P.; SILVA, G. N. Inexact Newton's method to Nonlinear function with values in a cone, working paper, 2016. (pdf)

2. FERREIRA, O. P.; NÉMETH, S. Z.. How to project onto extended second order cones, working paper, 2016. (pdf).

1. FERREIRA, O. P.; NÉMETH, S. Z.On the spherical convexity of quadratic functions, working paper, 2017. (pdf).

Articles in Academic Journals  (Scholar Google Citations click here)

48. FERREIRA, O. P.; SILVA, G. N. Local convergence analysis of Newton’s method for solving strongly regular generalized equations J. Math. Anal. Appl., , p. 1-16, 2017.

47. FERREIRA, O. P.; SILVA, G. N. Kantorovich's theorem on Newton's method for solving strongly regular generalized equation,  SIAM J. Optim., v. 27 (2), p. 910-926, 2017.(pdf).

46. BENTO, G. C. ; FERREIRA, O. P. ; MELO, J. G. . Iteration-Complexity of Gradient, Subgradient and Proximal Point Methods on Riemannian Manifolds. J. Optim. Theory Appl., v. 173, p. 548–562, 2017. (pdf).

45. FERNANDES, T. A. ; FERREIRA, O. P. ; YUAN, J. Y. . On the Superlinear Convergence of Newton's Method on Riemannian Manifolds. J. Optim. Theory Appl., v. 1, p. 1-16, 2017. (pdf).

44. BENTO, G. C.; FERREIRA, O. P.; SOUSA JUNIOR, V. L. Proximal point method for a special class of nonconvex multiobjective optimization problem, Optim. Lett., 1-10, 2017. (pdf).

43. BELLO CRUZ, J. Y.;  FERREIRA, O. P.; NÉMETH, S. Z; PRUDENTE, L. F. A semi-smooth Newton method for projection equations and linear complementarity problems with respect to the second order cone, Linear Algebra and  Appl.,  v.513, p. 160-181, 2017. (pdf). MATLAB_codes.

42. BITTENCOURT, T. ; FERREIRA, O. P. Kantorovich's theorem on Newton's method under majorant condition in Riemannian manifolds, J. Global Optim., v. 68, n.2, p.387-411,  2017. (pdf).

41. BATISTA, E. E. A. ; BENTO, G. C.; FERREIRA, O. P. Enlargement of Monotone Vector Fields and an Inexact Proximal Point Method for Variational Inequalities in Hadamard Manifolds, J. Optim. Theory Appl.,  v.170, n. 3, p. 916-931, 2016 (pdf).

40. BELLO CRUZ, J. Y.; FERREIRA, O. P.; PRUDENTE, L. F.  On the global convergence of the inexact Newton method for absolute value equation, Comput. Optim. and Appl., v. 65, n. 1,  p. 93-108, 2016. (pdf). MATLAB_codes.

39. BARRIOS, J. G. ; BELLO CRUZ, J. Y.; FERREIRA, O. P.; NÉMETH, S. Z.  A semi-smooth Newton method for a special piecewise linear system with application to positively constrained convex quadratic programming, J. Comput. Appl. Math.v.301,  p. 91-100, 2016. (pdf). MATLAB_codes.

38. BATISTA, E. E. A. ; BENTO, G. C.; FERREIRA, O. P. An existence result for the generalized vector equilibrium problem on Hadamard manifolds, J. Optim. Theory Appl.,  v.167, n. 2, p. 550-557, 2015. (pdf).

37. BARRIOS, J. G. ; FERREIRA, O. P.; NÉMETH, S. Z.  Projection onto simplicial cones by Picard's method, Linear Algebra and  Appl., v. 480,  p. 27-43, 2015. (pdf). MATLAB_codes.

36. BITTENCOURT, T. ; FERREIRA, O. P. .Local convergence analysis of Inexact Newton method with relative residual error tolerance under majorant condition in Riemannian Manifolds, Appl. Math. and Comp.,  v. 261, n. 15, p. 28-38, 2015. (pdf).

35. FERREIRA, O. P. A robust semi-local convergence analysis of Newton's  method for cone inclusion problem in Banach spaces under affine invariant majorant condition, J. Comput. Appl. Math., v.279, n. 3, p. 318–335, 2015. (pdf).

34. BENTO, G. C. ; FERREIRA, O. P. ; OLIVEIRA, P. R. .Proximal Point Method for a Special Class of Nonconvex Functions on Hadamard Manifolds, Optimization, v.64, n. 2, p. 289-319, 2015. (pdf).

33. FERREIRA, O. P.; NÉMETH, S. Z.. Projection onto a simplicail cones by a semi-smooth Newton method, Optim. Lett., v. 9, n. 4,  p. 731-741, 2015. (pdf).

32. FERREIRA, O. P.; IUSEM, A. N.; NÉMETH, S. Z. . Concepts and techniques of Optimization  on the sphere, TOP, v. 22, n. 3, p. 1148-1170, 2014. (pdf).

31. FERREIRA, O. P. ; GONÇALVES, M. L. N. ; OLIVEIRA, P. R. . Convergence of the Gauss-Newton method for convex composite optimization under a majorant condition, SIAM J. Optim., v. 23, p. 1757-1783, 2013.(pdf).

30. CRUZ NETO, J. X. ; Da SILVA, G. J. P.; FERREIRA, O. P. ; LOPES, J. O. .A subgradient method for multiobjective optimization, Comput. Optim. and Appl., v. 54, p. 461-472, 2013. (pdf)

29. FERREIRA, O. P.; IUSEM, A. N.; NÉMETH, S. Z. . Projections onto convex sets on the sphere. J. Global Optim., v. 57, p. 663-676, 2013. (pdf).

28. FERREIRA, O. P. ; SILVA, R. C. M. . Local convergence of Newton's method under a majorant condition in Riemannian manifolds. IMA J. Num. Anal., v. 32, n. 4, p.1696-1713, 2012. (pdf).

27. FERREIRA, O. P. ; NEMETH, S. Z. . Generalized isotone projection cones. Optimization,  v. 61, n. 9, p. 1087-1098,  2012. (pdf).

26. BENTO, G. C. ; FERREIRA, O. P. ; OLIVEIRA, P. R. . Unconstrained Steepest Descent Method for Multicriteria Optimization on Riemannian Manifolds. J. Optim. Theory Appl., v.154, n.1, p. 88-107, 2012. (pdf).

25. FERREIRA, O. P. ; SVAITER, B. F. . A robust Kantorovich s theorem on inexact Newton method with relative residual error tolerance. J. Complexity, v. 28, n. 3, p.346–363, 2012. (pdf).

24. FERREIRA, O. P. ; NEMETH, S. Z. . Generalized projections onto convex sets. J. Global Optim.,  v. 52, n. 4, p. 831-842,  2012. (pdf).

23. FERREIRA, O. P. ; GONÇALVES, M. L. N. ; OLIVEIRA, P. R. . Local convergence analysis of inexact Gauss Newton like methods under majorant condition. J. Comput. Appl. Math., v. 236, p. 2487-2498, 2012. (pdf).

22. FERREIRA, O. P. ; GONÇALVES, M. L. N. ; OLIVEIRA, P. R. . Local convergence analysis of the Gauss Newton method under a majorant condition. J. Complexity, v. 27, p. 111-125, 2011. (pdf).

21. FERREIRA, O. P. . Local convergence of Newton's method under majorant condition. J. Comput. Appl. Math., v. 235, p. 1515-1522, 2011. (pdf).

20. FERREIRA, O. P. ; GONÇALVES, M. L. N. . Local convergence analysis of inexact Newton-like methods under majorant condition. Comput. Optim. and Appl., v. 48, p. 1-21, 2011. (pdf).

19. BENTO, G. C. ; FERREIRA, O. P. ; OLIVEIRA, P. R. . Local convergence of the proximal point method for a special class of nonconvex functions on Hadamard manifolds. Nonlinear Analysis, v. 73, p. 564-572, 2010. (pdf).

18. FERREIRA, O. P. ; SVAITER, B. F. . Kantorovich s majorants principle for Newton s method. Comput. Optim. and Appl., v. 42, p. 213-229, 2009. (pdf).

17. FERREIRA, O. P. . Local convergence of Newton's method in Banach space from the viewpoint of the majorant principle.. IMA J. Num. Anal., v. 29, p. 746-759, 2009. (pdf).

16. FERREIRA, O. P. ; OLIVEIRA, P. R. ; SILVA, R. C. M. . On the convergence of the entropy-exponential penalty trajectories and generalized proximal point methods in semidefinite optimization. J. Global Optim., v. 45, p. 211-227, 2009. (pdf).

15. FERREIRA, O. P. . Dini Derivative and a Characterization for Lipschitz and Convex Functions on Riemannian Manifolds. Nonlinear Analysis, v. 68, p. 1517-1528, 2008. (pdf).

14. CRUZ NETO, J. X. ; FERREIRA, O. P. ; OLIVEIRA, P. R. ; SILVA, R. C. M. . Central Paths in Semidefinite Programming, Generalized Proximal-Point Method and Cauchy Trajectories in Riemannian Manifolds. J. Optim. Theory Appl., v. 139, p. 227-242, 2008. (pdf).

13. CRUZ NETO, J. X. ; FERREIRA, O. P. ; IUSEM, A. N. ; MONTEIRO, R. D. C. . Dual convergence of the proximal point method with Bregman distances for linear programming. Optim. Methods Softw., v. 22, p. 339-360, 2007. (pdf).

12. CRUZ NETO, J. X. ; FERREIRA, O. P. ; LUCÂMBIO PEREZ, L. R. ; NEMETH, S. Z. . Convex- and Monotone-Transformable Math. Program. Problems and a Proximal-Like Point Method. J. Global Optim., v. 35, n. 1, p. 53-69, 2006. (pdf).

11. FERREIRA, O. P. . Convexity with Respect to a Differential Equation. J. Math. Anal. Appl., v. 315, n. 2, p. 626-641, 2006. (pdf).

10. FERREIRA, O. P. . The Proximal Subgradient and a Characterization of Lipschitz Functions in Riemannian Manifolds. J. Math. Anal. Appl., v. 313, p. 587-597, 2006. (pdf).

9. FERREIRA, O. P. ; LUCÂMBIO PEREZ, L. R. ; NEMETH, S. Z. . Singularities of monotone vector fields and extragradient-type algorithm. J. Global Optim.,  v. 31, n. 1, p. 133-151, 2005. (pdf).

8. CRUZ NETO, J. X. ; FERREIRA, O. P. ; MONTEIRO, R. D. C. . Asymptotic behavior of the central path for a special class of degenerate SDP problems. Math. Program., v. 103, n. 3, p. 487-514, 2005. (pdf).

7. FERREIRA, O. P. ; SVAITER, B. F. . Kantorovich's Theorem on Newton's Method in Riemannian Manifolds. J. Complexity, v. 18, p. 304-329, 2002. (pdf).

6. CRUZ NETO, J. X. ; FERREIRA, O. P. ; LUCÂMBIO PEREZ, L. R. . Contribution To The Study Of Monotone Vector Field. Acta Math. Hungar., v. 94, n. 4, p. 307-320, 2002. (pdf).

5. FERREIRA, O. P. ; OLIVEIRA, P. R. . Proximal Point Algorithm on Riemannian Manifolds. Optimization, v. 51, n. 2, p. 257-270, 2002. (pdf).

4. CRUZ NETO, J. X. ; FERREIRA, O. P. ; LUCÂMBIO PEREZ, L. R. . Monotone Point-to-Set Vector Field. Balkan J. Geom. Appl., v. 5, n. 1, p. 69-79, 2000. (pdf).

3. CRUZ NETO, J. X. ; FERREIRA, O. P. . q-Quadratic Convergence on Newton's Method From Data at One Point. Int. J. Appl. Math., v. 3, n. 4, p. 441-447, 2000. (pdf).

2. CRUZ NETO, J. X. ; FERREIRA, O. P. ; LUCÂMBIO PEREZ, L. R. . A Proximal Regularization of the Steepest Descent Method in Riemannian Manifolds. Balkan J. Geom. Appl.,  v. 4, n. 2, p. 1-8, 1999. (pdf).

1. FERREIRA, O. P. ; OLIVEIRA, P. R. . Subgradient Algorithm Algorithm on Riemannian Manifolds. J. Optim. Theory Appl., v. 97, n. 1, p. 93-104, 1998. (pdf).

 

Expository Articles

2. BARRIOS, J. G. ; FERREIRA, O. P.; NÉMETH, S. Z.  A semi-smooth Newton method for solving convex quadratic programming problem under simplicial cone constraint, 2015. (pdf). MATLAB_codes

1. FERREIRA, O. P. ; SVAITER, B. F. . Kantorovich's s theorem on  Newton's method. (pdf).

 

Ph. D. Thesis

FERREIRA, O. P. Programação Matemática em Variedades Riemannianas: Algoritmos Subgradiente e Ponto Proximal, 1997. Thesis - Universidade Federal do Rio de Janeiro. Advisor: Paulo Roberto Oliveira.

Listar Todas Voltar